# SDR YENA2022030400116

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 51,698 hours, 17,962 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Condenser
- Part number: 756A000006
- Part serial: 0756A00ES007408
- Condition: Failed
- Location: 10hm2
- Part time: 56,578 hours, 19,930 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 236, STI-JFK. FUMES RETURNED IN FLIGHT; REMOVED AND REPLACED #2 PACK OZONE FILTER REF AMM 21-51-41 LEAK + OPS CHK GOOD. REMOVED AND REPLACED #2 PACK CONDENSER (11HM2) PER AMM 21-52-32. ALL OPS & LEAK CHK GOOD. SEE RELATED LOG PAGES 3333267-1, 3333267-1, 3333268-2, 3333269 ITEM 1 & 2. REPLACED RECIRCULATION FAN FILTERS IAW AMM 21-21-41. PERFORMED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00-615-803-A. OPS CHECK
